Alert archive / Colorado / Flash Flood Warnings in 2019

Flash Flood Warning 45, NWS Pueblo, CO

August 8, 2019El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 8, 2019, 4:55 PM MDT for El Paso County, Colorado. It was in force for 110 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2019, 4:55 PM MDT (22:55 UTC)
Expired
Aug 8, 2019, 6:45 PM MDT
In force
110 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 5:00 PM MDTFLASH FLOOD4 E Air Force Academy, COESTIMATED 6 INCHES OR MORE OF FAST FLOWING WATER OVER ROADWAY. TIME ESTIMATED VIA RADAR.
Aug 8, 5:20 PM MDTHEAVY RAIN 1.495 Ssw Black Forest, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1355 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

384 
WGUS55 KPUB 082255
FFWPUB
COC041-090200-
/O.NEW.KPUB.FF.W.0045.190808T2255Z-190809T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
455 PM MDT Thu Aug 8 2019

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Northwestern El Paso County in east central Colorado...

* Until 800 PM MDT.

* At 454 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen across northern portions of Colorado Springs. Flash 
  flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Colorado Springs, Fountain, Monument, Air Force Academy, Manitou
  Springs, Black Forest, Peyton, Falcon, Gleneagle, Peterson AFB,
  Cimarron Hills, Stratmoor and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3885 10496 3913 10479 3913 10436 3870 10458

$$

KT
2 follow-up statements
686 
WGUS75 KPUB 082319
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
519 PM MDT Thu Aug 8 2019

COC041-090200-
/O.CON.KPUB.FF.W.0045.000000T0000Z-190809T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
519 PM MDT Thu Aug 8 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHWESTERN EL PASO COUNTY...

At 517 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already 
fallen with the heaviest having fallen from the Air Force Academy 
area eastward to Falcon.  Heavy rain was also occuring in the Peyton 
area. Flash flooding is expected to continue.

Some locations that will experience flooding include...
Colorado Springs, Monument, Air Force Academy, Manitou Springs, 
Black Forest, Peyton, Falcon, Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3885 10496 3913 10479 3913 10436 3870 10458

$$

KT
895 
WGUS75 KPUB 090045
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
645 PM MDT Thu Aug 8 2019

COC041-090055-
/O.CAN.KPUB.FF.W.0045.000000T0000Z-190809T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
645 PM MDT Thu Aug 8 2019

...THE FLASH FLOOD WARNING FOR NORTHWESTERN EL PASO COUNTY IS
CANCELLED...

Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3885 10496 3913 10479 3913 10436 3870 10458

$$

KT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 2:59 PM MDT, 1 hour 56 minutes earlier.

Area forecast discussion, Aug 8, 2:59 PM MDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
259 PM MDT Thu Aug 8 2019

.SHORT TERM...(This evening through Friday)
Issued at 255 PM MDT Thu Aug 8 2019

...Active Monsoonal Weather Pattern Continues into Tomorrow...

Current water vapor imagery and upper air analysis is indicating
generally weak southwest flow aloft across the region, with the
center of a large upper level high across southeast New Mexico and
into the west central Texas. Water vapor imagery is indicating the
monsoonal moisture plume across the Rockies, with PWATS of 1 to 1.5
inches (120-170 percent of normal) across the area this afternoon.
SPC meso analysis is indicating mu capes ranging up to 1000 j/kg
over the higher terrain, and between 1500 to 2000 j/kg across the
southeast Plain, with effective shear of 20-40kts (strongest across
the northern Front Range.

With the ample moisture in place and several more hours of heating,
expecting to see storms continuing to develop across the higher
terrain through the late afternoon, with storms spreading east and
intensifying as they move into a more unstable environment across
the adjacent plains. With the moist easterly upslope keeping dew pts
in the mid 50s to mid 60s across the Plains, storms will be
efficient rain makers, with heavy rain and the potential for flash
flooding remaining high through the evening hours. Also with the
rich moisture and just enough shear in place, still can't rule out
some one or two severe storms across the Plains, with hail up to
size of half dollars and and strong outflow winds up to 70 mph
possible through the evening. Storms look to congeal into an MCS
across the far southeast Plains which moves into southwestern Kansas
and Oklahoma Panhandle later tonight.

Similar pattern expected for Friday though the plains may take a
little longer to destabilize.  Another disturbance embedded within
the monsoon plume will ride up from the southwest and fire off
another round of thunderstorms across the mountains during the
afternoon.  With plenty of moisture in the atmosphere, locally heavy
rainfall will be the primary threat, though with CAPEs running
around 1500-2000 J/kg and deep layer shears around 30-40 kts, some
embedded severe storms will also be possible with large hail and
damaging winds possible.  With discrepancies in the models regarding
storm coverage (GFS keeps majority of the activity across southern
areas while NAM12 is more generous with QPF and storm coverage
across all of the mountains) will hold off on any Flash Flood
Watches at this point.  But certainly it will be another active day
across southern CO and burn scars and urban areas will be most
vulnerable to flash flooding once again.

.LONG TERM...(Friday night through Thursday)
Issued at 255 PM MDT Thu Aug 8 2019

...Active thunderstorm monsoon weather pattern continues for
Friday night through Monday...

Good fetch of monsoon moisture remains over the area Friday night
though there are some substantial differences in the models on how
much QPF will occur across southern Colorado through the evening.
NAM paints a wet picture over the southeast mountains during the
evening with thunderstorms forming over the southeast mountains with
the potential for heavy rainfall and flash flooding for burn scars.
GFS and EC point to more of a Raton Mesa/far southeast CO MCS track.
Given synoptic forcing over the front is in this area...the latter
solution looks reasonable, but with dew points in the 50s and lower
60s still banked up across the southeast mountains and plains can't
really rule out the potential for isolated heavy rainfall across the
southeast mountains either. Bottom line, we will still be at risk
for localized flash flooding particularly on burn scars. Given the
uncertainties on how widespread the threat will be, and exact
location will hold off on issuing a new Flash Flood Watch for
Friday evening. Activity should pull eastward during the overnight
hours with the possibility of some lingering showers over the
mountains through morning within embedded monsoon plume.

Saturday and Sunday look similarly active with precipitable waters
remaining around .75 in the west to 1.5 in the east.  Still under
the parade of embedded shortwaves within the monsoon plume and with
dew points maintaining in the 50s across the plains and deep
layer shears around 30kts, heavy rainfall, flash flooding and a
marginal severe thunderstorm threat may persist into the weekend.
The focus for thunderstorms across the plains may shift northward
for Sunday according to some of the models but with lingering low
level moisture over the area, these details are difficult to have
much confidence in this far out. The fuel will still be in place
though.

Both EC and GFS suggest a stronger disturbance will move across the
area on Monday, so another similarly active day looks probable.  By
Tuesday drier air may work in behind this system as flow aloft
becomes more westerly. The upper ridge pumps again bringing
another influx of monsoon moisture by late week. -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 255 PM MDT Thu Aug 8 2019

While VFR cigs/vis will be predominant at the TAF sites through the
evening, scattered to numerous showers and thunderstorms could cause
brief MVFR cigs/vis with TSRA.  All three TAF sites will carry a
tempo group for TSRA through 01z at KCOS and KALS and through 03z at
KPUB. Erratic gusty outflow winds will be possible near
thunderstorms. Isolated GR along with gusts to 60 kts will be
possible with any embedded severe thunderstorms through 01z and
further updates may be needed should these approach the TAF sites.
Thunderstorms will simmer down overnight with VFR conditions and
light winds.  Another round of thunderstorms will be possible Friday
afternoon with the chance for MVFR cigs/vis and locally heavy
rainfall.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 11 PM MDT this evening for COZ084>086-
088.

Flash Flood Watch until 9 PM MDT this evening for COZ072>083.

Flash Flood Watch until 11 PM MDT this evening for COZ087.

&&

SHORT TERM...MW
LONG TERM...KT
AVIATION...MW
Hazardous weather outlook, Aug 8, 11:43 AM MDT, 5 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1143 AM MDT Thu Aug 8 2019

COZ058>089-093>099-091745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1143 AM MDT Thu Aug 8 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Flash flooding will be possible over the southern mountains and I-25
corridor region this afternoon and evening. In addition, severe
thunderstorms will be possible this afternoon and into the evening
across the southern mountains and all of the plains.

The greatest threat of flash flooding will be over the burn scars
across the Sangre de Cristo mountains, the Wet mountains and across
the Pikes Peak region, including the Spring, Junkins, Hayden Pass
and Waldo Canyon scars. Over the I-25 corridor region, the greatest
threat of flash flooding will be across the urban areas.

The main severe weather threats today will be damaging wind gusts
up to 70 mph and hail up to the size of ping pong balls.

The combination of abundant monsoonal moisture and moist low level
upslope flow will allow for strong to severe thunderstorms capable
of producing very heavy rains to develop this afternoon and evening
across the southern mountains and plains. The stronger storms should
develop between noon and 3 pm over the mountains and move onto the
adjacent plains between 3 and 6 pm. The storms will continue to move
eastward across the far southeast plains, where they could intenisty,
through the late evening hours before diminishing after midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Active weather will continue across Colorado into Monday.
Several disturbances are expected to move across the area helping
to produce widespread shower and thunderstorm activity. Flash
flooding will be a daily threat, especially on area burn scars
and urban areas. The highest flash flood threat will be on Friday
for the Spring, Junkins and Hayden Pass scars. In addition, a
couple of strong to severe storms are possible across the Eastern
Plains. Hail to near one inch in diameter and wind gusts to near
60 mph will be possible Friday and Saturday afternoon and evening.
While the severe weather threat will diminish Sunday and Monday,
the flash flood risk will remain elevated.

More isolated to scattered shower and thunderstorm activity will
be possible Tuesday into Wednesday, generally over the mountains.
Lack of steering flow will likely keep convection tied to the
terrain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely over southeast and south central Colorado this afternoon and
evening.

23/23

In the hours before

Special weather statement, Aug 8, 3:48 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Thu Aug 8 2019

COZ074-088-082215-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
348 PM MDT Thu Aug 8 2019

...SPECIAL WEATHER STATEMENT...

At 346 PM MDT, Doppler radar was tracking a strong thunderstorm over
Stonewall, or 23 miles south of Indian Creek on the southeastern
Spring Burn Scar, moving northeast at 10 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Stonewall and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3705 10503 3714 10509 3730 10487 3714 10474
TIME...MOT...LOC 2146Z 238DEG 10KT 3713 10498

BL
Special weather statement, Aug 8, 3:53 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
353 PM MDT Thu Aug 8 2019

COZ081-084-085-082215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
353 PM MDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 415 PM MDT...

At 352 PM MDT, Doppler radar was tracking a strong thunderstorm near
Woodland Park, or 18 miles northwest of Colorado Springs, moving east
at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Northwestern Colorado Springs, Woodland Park, Monument, Air Force
Academy, Palmer Lake and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3900 10512 3913 10510 3913 10482 3893 10483
TIME...MOT...LOC 2152Z 274DEG 18KT 3905 10502

mw
Special weather statement, Aug 8, 3:59 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
359 PM MDT Thu Aug 8 2019

COZ076-077-081>083-082230-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-Northwestern Fremont County  Above 8500Ft CO-
359 PM MDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL FREMONT...WESTERN
TELLER AND WESTERN EL PASO COUNTIES UNTIL 430 PM MDT...

At 358 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Florissant to Guffey. Movement was south
at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Cripple Creek, Victor, Divide and Florissant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3905 10519 3881 10507 3862 10517 3861 10549
      3870 10551 3870 10533 3894 10533
TIME...MOT...LOC 2158Z 339DEG 33KT 3893 10523 3876 10551

mw
Special weather statement, Aug 8, 4:30 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
430 PM MDT Thu Aug 8 2019

COZ083-086-082315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
430 PM MDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT AND
NORTHWESTERN PUEBLO COUNTIES UNTIL 515 PM MDT...

At 430 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Pueblo Reservoir, or 11 miles east of Junkins Burn
Scar, moving east at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pueblo, Pueblo Reservoir, Salt Creek, Blende and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3810 10492 3825 10502 3837 10457 3806 10439
      3800 10475
TIME...MOT...LOC 2230Z 251DEG 18KT 3818 10490

KT
Local storm report, Aug 8, 4:40 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
440 PM MDT THU AUG 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HEAVY RAIN       2 SSW WETMORE           38.20N 105.10W
08/08/2019  E1.70 INCH       CUSTER             CO   TRAINED SPOTTER

            STORM TOTAL PRECIPITATION MEASURED. SOME
            STREET FLOODING AND ROCKS ON HIGHWAY 96.

&&
Local storm report, Aug 8, 4:43 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
443 PM MDT THU AUG 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TORNADO          3 N FALCON              38.98N 104.61W
08/08/2019                   EL PASO            CO   TRAINED SPOTTER

            *DELAYED REPORT* SPOTTER REPORTED A BRIEF
            TORNADO ON THE GROUND AROUND 1 MILE WEST OF
            HIS LOCATION. DUST WAS ASSOCIATED WITH THE
            TORNADO.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:03 PM MDTSpecial Weather StatementPUBProwers42 min
Aug 7, 6:49 PM MDTSpecial Weather StatementPUBEl Paso41 min
Aug 7, 6:56 PM MDTSpecial Weather StatementPUBProwers49 min
Aug 7, 7:19 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers26 min
Aug 7, 7:37 PM MDTSevere Thunderstorm WarningPUBKiowa38 min
Aug 8, 12:38 PM MDTSpecial Weather StatementPUBEl Paso37 min
Aug 8, 12:53 PM MDTSpecial Weather StatementPUBTeller37 min
Aug 8, 1:07 PM MDTSpecial Weather StatementPUBConejos23 min
Aug 8, 1:30 PM MDTSpecial Weather StatementPUBConejos30 min
Aug 8, 2:03 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller3 hr
Aug 8, 2:08 PM MDTSpecial Weather StatementPUBSaguache37 min
Aug 8, 2:16 PM MDTSpecial Weather StatementPUBLas Animas29 min
Aug 8, 2:32 PM MDTSpecial Weather StatementPUBChaffee28 min
Aug 8, 3:17 PM MDTSpecial Weather StatementPUBLas Animas28 min
Aug 8, 3:20 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Pueblo3 hr
Aug 8, 3:32 PM MDTFlash Flood WarningPUBCuster, Fremont, Pueblo3 hr
Aug 8, 3:44 PM MDTSpecial Weather StatementPUBCuster46 min
Aug 8, 3:48 PM MDTSpecial Weather StatementPUBCostilla27 min
Aug 8, 3:53 PM MDTSpecial Weather StatementPUBTeller22 min
Aug 8, 3:59 PM MDTSpecial Weather StatementPUBTeller31 min
Aug 8, 4:07 PM MDTTornado WarningPUBEl Paso23 min
Aug 8, 4:17 PM MDTSevere Thunderstorm WarningPUBEl Paso43 min
Aug 8, 4:26 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Aug 8, 4:27 PM MDTTornado WarningPUBEl Paso21 min
Aug 8, 4:30 PM MDTSpecial Weather StatementPUBPueblo45 min
Aug 8, 4:42 PM MDTSevere Thunderstorm WarningPUBPueblo21 min
Aug 8, 5:04 PM MDTTornado WarningPUBEl Paso26 min
Aug 8, 5:06 PM MDTSpecial Weather StatementPUBHuerfano39 min
Aug 8, 5:08 PM MDTTornado WarningPUBEl Paso27 min
Aug 8, 5:36 PM MDTSpecial Weather StatementPUBPueblo39 min
Aug 8, 5:43 PM MDTSpecial Weather StatementPUBEl Paso47 min
Aug 8, 5:45 PM MDTSpecial Weather StatementPUBEl Paso45 min
Aug 8, 5:48 PM MDTSpecial Weather StatementPUBPueblo42 min
Aug 8, 5:52 PM MDTSevere Thunderstorm WarningPUBPueblo23 min

Nearby

Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.